Fixed points on torus fiber bundles over the circle

Tom 183 / 2004

D. L. Gonçalves, D. Penteado, J. P. Vieira Fundamenta Mathematicae 183 (2004), 1-38 MSC: Primary 55M20; Secondary 55R10. DOI: 10.4064/fm183-1-1

Streszczenie

The main purpose of this work is to study fixed points of fiber-preserving maps over the circle $S^1$ for spaces which are fibrations over $S^1$ and the fiber is the torus ,$T$. For the case where the fiber is a surface with nonpositive Euler characteristic, we establish general algebraic conditions, in terms of the fundamental group and the induced homomorphism, for the existence of a deformation of a map over $S^1$ to a fixed point free map. For the case where the fiber is a torus, we classify all maps over $S^1$ which can be deformed fiberwise to a fixed point free map.

Autorzy

  • D. L. GonçalvesDepartamento de Matemática
    IME–USP
    Caixa Postal 66.281
    São Paulo 05311-970, Brazil
    e-mail
  • D. PenteadoDepartamento de Matemática
    Universidade Federal de São Carlos
    Rodovia Washington Luiz, Km 235
    São Carlos 13565-905, Brazil
    e-mail
  • J. P. VieiraDepartamento de Matemática
    I.G.C.E–UNESP
    Caixa Postal 178
    Rio Claro 13500-230, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek